# SDR IPXA11569794

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT INBD MAIN FLAP UPPER SURFACE SKIN PANEL IS DENTED AT 103" OTBD OF THE INBD END WITH DELAMINATION NOTED.  R & R DELAMINATED SKIN AND CORE IAW 757-200PF SRM 51-70-10-2R.
